Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Representations as elements in affine composition algebras


Author: Pu Zhang
Journal: Trans. Amer. Math. Soc. 353 (2001), 1221-1249
MSC (2000): Primary 16G20, 17B37; Secondary 16G60, 17B40, 05A30, 18G15
Published electronically: November 16, 2000
MathSciNet review: 1707704
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $A$ be the path algebra of a Euclidean quiver over a finite field $k$. The aim of this paper is to classify the modules $M$ with the property $[M]\in \mathcal{C}(A)$, where $\mathcal{C}(A)$ is Ringel's composition algebra. Namely, the main result says that if $\vert k\vert \ne 2, 3$, then $[M]\in \mathcal{C}(A)$ if and only if the regular direct summand of $M$ is a direct sum of modules from non-homogeneous tubes with quasi-dimension vectors non-sincere. The main methods are representation theory of affine quivers, the structure of triangular decompositions of tame composition algebras, and the invariant subspaces of skew derivations. As an application, we see that $\mathcal{C}(A) = \mathcal{H}(A)$ if and only if the quiver of $A$is of Dynkin type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16G20, 17B37, 16G60, 17B40, 05A30, 18G15

Retrieve articles in all journals with MSC (2000): 16G20, 17B37, 16G60, 17B40, 05A30, 18G15


Additional Information

Pu Zhang
Affiliation: Department of Mathematics, University of Science and Technology of China, Hefei 230026, People’s Republic of China
Email: pzhang@ustc.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9947-00-02613-1
PII: S 0002-9947(00)02613-1
Received by editor(s): August 3, 1998
Received by editor(s) in revised form: June 23, 1999
Published electronically: November 16, 2000
Additional Notes: Supported by the Chinese Education Ministry, the Chinese Academy of Sciences, and the National Natural Science Foundation of China.
Article copyright: © Copyright 2000 American Mathematical Society